MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT
Model Number 6067.0050
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the tip of a creo driver shaft broke and was left in the patient.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the tip with a deformed and fractured tip.The fracture may have occurred if the driver was not fully seated within the screw making it more likely to break during loosening; however, no determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.

Brand Name
CREO
Common Device Name
DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837791
Report Number3004142400-2023-00158
Device Sequence Number7532792
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADV220AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown